MathSciNet Relay Station
MathSciNet bibliographic data
MR1629807 (99k:31010) 31C05 (35B05 35J10 60J60)
Barlow, Martin T. On the Liouville property for divergence form operators. Canad. J. Math. 50 (1998), no. 3, 487–496.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement